# SDR FDEA201006302285

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974219206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOORBEAM FR63, RBL 45, PRODUCTION SPLICE HAS CORROSION   BETWEEN IT AND T-CHORD APPROX. 5" LONG (EXFOLIATION) REMOVED CORROSION ON AFT CARGO COMPT FLOORBEAM FR 63, RBL 45, IAW A310 SRM 51-74-10 PG 205. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00, FIG 102.  REPAIRED AFT CARGO FLOORBEAM AT FR 63 IAW SRM 53-10-15, FIG 207, PG 241/242.
